Volume 23, Issue 3
On Generalized Nonlinear Burgers' Equation

Ashfaque H. Bokhari ,  A. H. Kara ,  M. Abdulwahab and F. D. Zaman


J. Part. Diff. Eq., 23 (2010), pp. 281-289.

Preview Full PDF BiBTex 1 205
  • Abstract

In this work, we study the similarity analysis of the generalized nonlinear Burgers' equation having diffusivity and viscosity as a general functions of the particle velocity. We perform the symmetry analysis and exhibit exact solutions for various forms of the diffusivity and viscosity.

  • History

Published online: 2010-08

  • AMS Subject Headings

35Q51, 76R50, 58J35

  • Cited by